# SDR SWAA064866

- Difficulty date: December 10, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N640SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27713
- Aircraft time: 34,298 hours, 28,501 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Bs 496 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND STRINGER 23R CRACKED AT BS 496.  REPAIRED STRINGER PER SRM.
